4 doctors weighed in:
Bp 188/118 at work. Dr gave me 10mg bystolic (nebivolol). Now 112/82. And headache all day. Im 29, asst to 2 md's, high stress, was told to rest. No ekg. ?
4 doctors weighed in

Dr. Yash Khanna
Family Medicine
3 doctors agree
In brief: BYSTOLIC (nebivolol)
Good new in your case is that bystolic (nebivolol) was effective in bringing your BP down to normal, but bad news is it may have caused the headache.
I will say stay on the pill and take some pill for headache and rest, if headache continues then you have to stop bystolic (nebivolol) and your doctor can put you on a different medication then bystolic (nebivolol).If headache is gone stay on bystolic (nebivolol).Headache is not a common side effect.

In brief: BYSTOLIC (nebivolol)
Good new in your case is that bystolic (nebivolol) was effective in bringing your BP down to normal, but bad news is it may have caused the headache.
I will say stay on the pill and take some pill for headache and rest, if headache continues then you have to stop bystolic (nebivolol) and your doctor can put you on a different medication then bystolic (nebivolol).If headache is gone stay on bystolic (nebivolol).Headache is not a common side effect.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors